# SDR DXTA2023100697310

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 4,144 hours, 2,731 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: 30B665301
- Condition: Dirty
- Location: Rt Eng Fuel
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL FLTR BYPASS R CAS MESSAGE APPEARED IN FLIGHT. QRH CHECKLIST WAS EXECUTED. NO OTHER SYMPTOMS OR FAULTS APPEARED.  REMOVED RH FUEL FILTER AND INSTALLED NEW FUEL FILTER, MX IAW PWC 306D 73-10-03. NO FUEL FILTER BYPASS CAS AT THIS TIME. PN:30B6653-01 FILTER KIT RAN RH ENGINE - OPS & LEAK CHECKS - GOOD AS WELL AS CHANGING THE FUEL FILTER WE FOUND THE PE017 PLUG AT THE FUEL BYPASS SWITCH TO HAVE RESIDUAL OIL IN THE PLUG CONNECTION. REMOVED PLUG AND CLEANED BACKSHELL AND RESECURED AS REQUIRED. MX IAW PWC 306D MM 73-10-03.
